# SDR QXEA2020062200192

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,647 hours, 46,322 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Heater
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC SMELL DETECTED IN AFT GALLEY. REMOVED FROM SERVICE. INSPECTED AFT GALLEY AND FOUND LH MAPCO EXCESSIVELY WARM AND POWER GROUND STUD CONNECTION LOOSE. SECURED GROUND STUD AND OPERATED LH MAPCO FOR 15 MINUTES, DETERMINED SMELL TO EMANATE FROM LH MAPCO.INSPECTED LH MAPCO RECEPTICAL FOR CONDITION AND SECURITY,VERIFIED PROPER VOLTAGE TO RECEPTICAL. ALL CK'S GOOD. REPLACED MAPCO WITH NEW. OPS CK GOOD. AIRCRAFT RETURNED TO SERVICE.
